# SDR IPXA2020062436898

- Difficulty date: May 24, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: ABA01151
- Condition: Cracked
- Location: L3 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  UPPER CARGO COMPARTMENT L-3 DOOR FWD JAMB TORQUE BOX WEB IS CRACKED BETWEEN STA 1250 - 1256REPAIRED CRACKED L3 DOOR FWD JAMB TORQUE BOX WEB BETWEEN STA 1250-1256 IAW SRM 53-40-15 REPAIR 3 FIG 201 REV 66.  (MAJOR)
